# SDR COMA0560739

- Difficulty date: December 19, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 17,131 hours, 15,857 cycles
- Engine: Ge CF34*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Out Of Sequence
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, DURING CLIMB, RECEIVED A FLAP FAIL CAUTION MESSAGE AT 20 DEGREES. CREW DECLARED AN EMERGENCY AND DIVERTED.  FLIGHT LANDED WITHOUT INCIDENT.  COMPLIED WITH AD 98-20-01 FLAP CAUTION MESSAGE (FIRST EVENT) MAINTENANCE ACTION, PARAGRAPH (B) 1, 2, 3 (A, B, C AND E).  FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGES.
